| Model Number |
2576-16-130 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported as "instruments were used in surgery.Upon inspection of those instruments this morning, (b)(6) , we noticed some defects in the two sleeve trials making it difficult to use with the "sleeve introducer" handle.We also inspected the reamer handle and it was difficult to lock on the conical reamers.These issues were not mentioned in surgery, however, after speaking with the surgical tech today, (b)(6), he asked me to take a look." no surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.